# SDR FDEA201909202783

- Difficulty date: September 20, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CAP. SHOWING LIGHT SURFACE CORROSION ON CAP   SURFACE. FROM APPROX.  WING STA.  XORS1050 - XORS1060 AREA MARKED DOT 60 REPAIRED PER EA 1-5710-T0350190 WING- BASIC WING STRUCTURE- LH WING REAR SPAR   UPPER CAP AFT LEG- REWORK.
